# SDR 2A6D20210909001

- Difficulty date: September 9, 2021
- Submitted: September 9, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N712SH
- Make and model: Snias AS350B2
- Aircraft serial: 7102
- Aircraft time: 10,653 hours, 49,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21105820
- Condition: Chafed
- Location: Fuselage
- Part time: 10,653 hours, 49,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS350 S/N 7102 WAS FOUND TO HAVE RH X-FRAME CHAFING DAMAGE. THE DAMAGE IS WITHIN THE REPAIRABLE LIMITS OF REF /A/, BUT THE P/N 350A21-1058-20 DOUBLER NOTED IN THE AMM WAS NOT AVAILABLE IN TIME TO MEET RTS REQUIREMENTS. EA 33-5300-EA-3656 PROVIDES AUTHORIZATION TO COMPLETE THE AMM REPAIR WITH LOCAL FABRICATION ALLOWANCE OF THE DOUBLER PER AIRBUS TECH SUPPORT AUTHORIZATION.
